# SDR SWAA2015102345269

- Difficulty date: October 14, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 28,649 hours, 16,931 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100041
- Part serial: IC1076
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB 175.5, LOWER FLANGE OTBD ROW, 8TH FASTENER BACK FROM FWD SPAR DAMAGED.  REPAIRED RIB IAW EA.
